RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 182, Number 5, Pages 1018–1021 (Mi dan34185)  

CYBERNETICS AND THE REGULATION THEORY

Automaton representations and matrices in a symmetical semi-group of an abelian group

V. P. Zarovnyi

Kiev Polytechnic Institute

Full text: PDF file (630 kB)

Bibliographic databases:

Document Type: Article
UDC: 51:62-507
Presented: V. M. Glushkov
Received: 08.02.1968

Citation: V. P. Zarovnyi, “Automaton representations and matrices in a symmetical semi-group of an abelian group”, Dokl. Akad. Nauk SSSR, 182:5 (1968), 1018–1021

Citation in format AMSBIB
\Bibitem{Zar68}
\by V.~P.~Zarovnyi
\paper Automaton representations and matrices in a symmetical semi-group of an abelian group
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 182
\issue 5
\pages 1018--1021
\mathnet{http://mi.mathnet.ru/dan34185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0247950}


Linking options:
  • http://mi.mathnet.ru/eng/dan34185
  • http://mi.mathnet.ru/eng/dan/v182/i5/p1018

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019